# SDR CALA2024021200392

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 78,316 hours, 28,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57123
- Condition: Corroded
- Location: Main Cab Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  MAIN CABIN FLOOR STA 990 RBL 30-35 CORROSION NOTED.  TRANSCRIBED FROM HAECO GSO NRC# 9286618 REMOVED CORROSION FROM WEB STA 990 RBL 30-35. ORIGINAL MATERIAL THICKNESS .020, REMOVED .010 OUT OF LIMITS IAW  SRM 53-7 0-15. FABRICATED AND INSTALLED NEW WEB PN# 147A5712-3 IAW B737-7 00 SRM 51-10-02 AND BAC DWG 147A5700 REV B.
